# SDR VNAA202212290002

- Difficulty date: December 5, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 7,833 hours, 6,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032159
- Condition: Corroded
- Location: Bs 349-485
- Part time: 7,833 hours, 6,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL 9 BTW FS 349.00 TO FS 485.00
